Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Non-Stop bleeding


 sunday23 - Sun Jul 03, 2005 10:32 am

I had an a forced abortion in early March. SInce then I am bleeding almost every two days. Sometimes the flow is strong. Can it be due the the new birth control with slow dischraging unit inplanted near my neck? I am feeling weaker. Please advise. :(
 Kim C, RN - Sun Jul 03, 2005 12:53 pm

It's possible that the new birth control is the cause of your bleeding problems, but this needs to be confirmed by a physician.

I suggest making an appointment to be seen as soon as possible.

Good luck, and I hope you're feeling better soon!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us